AMS eContent Search Results
Matches for: msc=(55N33) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] David Chataur, Martintxo Saralegi-Aranguren and Daniel Tanré. Singular decompositions of a cap product. Proc. Amer. Math. Soc. 145 (2017) 3645-3656.
Abstract, references, and article information   
View Article: PDF

[2] Jean-Paul Brasselet. Introduction to intersection homology with and without sheaves. Contemporary Mathematics 675 (2016) 45-76.
Book volume table of contents   
View Article: PDF

[3] Daniel Juteau, Carl Mautner and Geordie Williamson. Parity sheaves. J. Amer. Math. Soc. 27 (2014) 1169-1212.
Abstract, references, and article information   
View Article: PDF

[4] Greg Friedman. Singular chain intersection homology for traditional and super-perversities. Trans. Amer. Math. Soc. 359 (2007) 1977-2019. MR 2276609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tom Braden. Koszul duality for toric varieties. Trans. Amer. Math. Soc. 359 (2007) 385-415. MR 2247896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Markus Banagl. On topological invariants of stratified maps with non-Witt target. Trans. Amer. Math. Soc. 358 (2006) 1921-1935. MR 2197435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrzej Weber. Formality of equivariant intersection cohomology of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2633-2638. MR 1974316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Markus Banagl. Extending intersection homology type invariants to non-Witt spaces. Memoirs of the AMS 160 (2002) MR 1937924.
Book volume table of contents   

[9] J. G. M. Mars and T. A. Springer. Hecke algebra representations related to spherical varieties. Represent. Theory 2 (1998) 33-69. MR 1600804.
Abstract, references, and article information   
View Article: PDF

[10] Belkacem Bendiffalah. Shadow forms of Brasselet-Goresky-MacPherson . Trans. Amer. Math. Soc. 347 (1995) 4747-4763. MR 1316844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin Saralegi. A Gysin sequence for semifree actions of ${\bf S}\sp 3$ . Proc. Amer. Math. Soc. 118 (1993) 1335-1345. MR 1184085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gilbert Hector and Martin Saralegi. Intersection cohomology of $S\sp 1$-actions . Trans. Amer. Math. Soc. 338 (1993) 263-288. MR 1116314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel C. Cohen, Mark Goresky and Lizhen Ji. On the K\"unneth formula for intersection cohomology . Trans. Amer. Math. Soc. 333 (1992) 63-69. MR 1052904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Victor Ginsburg. Perverse sheaves and ${\bf C}\sp *$-actions . J. Amer. Math. Soc. 4 (1991) 483-490. MR 1091465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1

American Mathematical Society